# SDR VNAA2019100192102

- Difficulty date: September 25, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 40,979 hours, 30,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108109
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY #4 BATTERY PACK DO NOT ILLUMINATE. REMOVED AND REPLACED #4 EMERGENCY BATTERY PACK IAW CRJ 700 AMM 33-51-17-000/400-801(A01). OPS. CHECK GOOD AT THIS TIME
